ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О граничных значениях функций, порожденных неполными системами рациональных дробей с фиксированными полюсами

Айрапетян, Г. М. (1988) О граничных значениях функций, порожденных неполными системами рациональных дробей с фиксированными полюсами. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 23 (3). pp. 297-301. ISSN 00002-3043

[img]
Preview
PDF
Download (667Kb) | Preview
    Item Type: Article
    Additional Information: Սևեռված բևեռներով ռացիոնալ կոտորակների ոչ լրիվ համակարգով ծնվսղ ֆունկցիաների եզրային արժեքների մասին։ On boundary values of functions generalized by incomplete system of rational fractions.
    Uncontrolled Keywords: Հայրապետյան Հ. Մ., Airapetian H. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 28 Nov 2012 14:00
    Last Modified: 01 Feb 2013 12:54
    URI: http://mathematics.asj-oa.am/id/eprint/1250

    Actions (login required)

    View Item